Galpharm Childrens Paracetamol Liquid Suspension 100ml




£2.15
21.5p per 10mlProduct information
Suitable for vegetarians
Storage
Store at or below 25 degrees C.
Do not refrigerate.
Protect from light.
Preparation and Usage
For oral use only.
Check that the seal is not broken before first use.
Shake the bottle thoroughly for at least 10 seconds before use.
Never give more medicine than shown in the table.
Always use the spoon supplied with the pack.
Do not overfill the spoon.
Dose:
3 – 6 months:
One 2.5ml spoonful (small end) 4 times (in 24 hours)
6 – 24 months:
One 5ml spoonful (large end) 4 times (in 24 hours)
2 – 4 years:
One 5.0ml spoonful (large end) and one 2.5ml spoonful (small end) 4 times (in 24 hours)
4 – 8 years:
Two 5ml spoonfuls (large end) 4 times (in 24 hours)
8 – 10 years:
Three 5ml spoonfuls (large end) 4 times (in 24 hours)
10 - 12 years:
Four 5ml spoonfuls (large end) 4 times (in 24 hours)
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
For post-vaccination fever:
For babies aged between 2 – 3 months:
One 2.5ml spoonful (small end).
If necessary, after 4-6 hours, give a second 2.5ml dose
Safety Warning:
Do not give to babies less than 2 months of age.
Do not give more than 2 doses.
Leave at least 4 hours between doses.
If further doses are needed, talk to your doctor or pharmacist.
Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.
If your child is currently taking any other medicine consult your doctor or pharmacist before giving this product.
Do not give anything else containing paracetamol while giving this medicine. Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.
Keep out of the sight and reach of children.
Other Information
Paracetamol 120mg/5ml Oral Suspension Strawberry Flavour Sugar Free
Brand
Manufacturer
Galpharm Healthcare Ltd,
Wrafton,
Braunton,
Devon,
EX33 2DL,
U.K.
Return To Address
Wrafton,
Braunton,
Devon,
EX33 2DL,
U.K.
Ingredients
Each 5 ml contains Paracetamol 120 mg, Other Ingredients: Hydrogenated Glucose Syrup containing Sorbitol (E420) and Maltitol (E965), Sodium Methylparaben (E219), Sodium Propylparaben (E217)
Categories
- Dietary & Lifestyle
- Brands
Ratings and reviews
Customer reviews (9)
of 2
value
This is really good value. Both my children are happy to take it and have no issue with the taste.
unpalatable
Child refuses to take. Gives the flavour a thumbs down. Will not repurchase
Horrible taste
Really horrible taste, just like the nasty aftertaste you get from the main brand but it is the only taste. Difficult to make an ill child take medicine without it being so gross, had to buy another brand and throw this in the bin!
Does the same job without the brand name price tag
So pleased Ocado are selling this, switched from Calpol years ago, active ingredients are exactly the same and none of my 3 children have ever noticed the difference.
works well
My daughter takes this fine when unwell. No complaints.
same product half the price
This is the same as Calpol at half the price. Still full of sweeteners but that's a battle I can't win.
of 2